# SDR IPXA2023013097418

- Difficulty date: January 11, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 15,238 hours, 2,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND L1 ENTRY DOOR AFT SIDE SPRING - PIN BROKEN.  TOTAL: 1EA (REPLACE) ALL PAPERWORK C/W
